# SDR 4DPA2023070500001

- Difficulty date: June 21, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 39,873 hours, 31,728 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

N13908 IS NOW N959JX; ISSUE- CREW REPORTED AT FL350 WE EXPERIENCED A CLUNK THAT WE COULD FEEL IN OUR FEET THAT WAS ALSO ASSOCIATED WITH A NOISE. WE CALLED THE FLIGHT ATTENDANT WHO ALSO COULD FEEL IT AND HEAR IT FROM THE MAIN CABIN DOOR AREA. A FEW MINUTES LATER, APPROXIMATELY 5 MINUTES LATER WE EXPERIENCED THE SAME THING BUT IT WAS SIGNIFICANTLY MORE PRONOUNCED. THE FLIGHT ATTENDANT THE SECOND TIME WAS IN THE GALLEY AND HEARD AND FELT IT AS WELL. THIS HAPPENED THREE MORE TIMES WITH MORE FREQUENCY. ON THE LAST TIME BEFORE WE DIVERTED THE SOUND WAS ACCOMPANIED WITH A METAL BINDING NOISE WHICH CAUSED A LARGE CONCERN. NO ADVERSE INDICATIONS WERE INDICATED. LANDED WITH NO INCIDENT. CORR ACTION MX ACCESSED CMC REVIEWED MX MESSAGES NO DISCREPANCIES RELATED TO CH 32 DETERMINED CLUNK NOISE IS MOST LIKELY RELATED TO UPLOCK/DOWNLOCK PROX SWITCH IN FLIGHT PHASE COULD NOT DUPLICATE SQK ON GROUND AC WORK PERFORMED IN REF TO EMB SNL145-32-0028 IN SERVICE NOISE REPORTS RELATED TO ATA CH 32 COMPONENTS. PER CUSTOMER REQUEST PERFORMED GVI OF FORWARD FUSELAGE II, COCKPIT BOTTOM INTERNAL, NLG EXTERNAL INSPECTION. NO DISPCREPANCIES NOTED AT THIS TIME.
